# SDR SIMA201807091005

- Difficulty date: July 7, 2018
- Submitted: July 9, 2018
- Operation: Air carrier
- Aircraft: N252NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000642
- Aircraft time: 3,446 hours, 2,262 cycles
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Tru
- Part number: 59131483
- Part serial: 240698T3724
- Condition: Failed
- Location: E&E Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL ARC SMELL IN FORWARD CABIN AND SEEMS STRONGER IN COCKPIT. FOUND SMELL TO BE COMING FROM THE ESS TRU IN THE EICC IN THE FORWARD EBAY. REMOVED AND REPLACED THE ESS TRU IAW AMM 24-31-01, OPS CHECK GOOD. AFTER CHANGING THE ESS TRU AND RUNNING THE PACK IAW AMM 21-51-00-710-801 FOUND ODOR TO BE GONE NOW, OPS CHECK GOOD.
